MathSciNet Relay Station
MathSciNet bibliographic data
MR1936088 (2003g:53103) 53C42
Elbert, Maria Fernanda Constant positive 2-mean curvature hypersurfaces. Illinois J. Math. 46 (2002), no. 1, 247–267.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement